# SDR CALA9701117

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRAILING EDGE OUTBOARD END OF RT OUTBOARD MID FLAP DELAMINATED.  A COLD BOND REPAIR WAS PERFORMED IAW SRM 51-40-6.
